# SDR AALA20060248

- Difficulty date: April 21, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - CEILING EMERGENCY LIGHTS AT FORWARD ENTRY GALLEY AND ROWS 11 TO 17 IN CABIN INOPERATIVE.  REPLACED BATTERY PACK ASSEMBLY BS023 FOR CEILING EMERGENCY LIGHTS AT FORWARD ENTRY GALLEY AND ROWS 11 TO 17 IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
